# SDR SWAA2019020429138

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 33,242 hours, 20,089 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Part number: A126008602
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLASHLIGHT SHIELD BROKEN.  R&R SHIELD PER AMM.
